sexologist-icon

PCOD since 5 years

Hello Doctor. I have been diagnosed with TB Meningtitis in the year 2011 and have been treated for that where in that duration my periods were stopped completely. When I consulted a Gynaec I came to know that I have been diagnosed with PCOD and Thyroid disorder, for which the thyronorm dose started with 25mg and Overall-L was prescribed for periods. I used it for almost a year where I had certain side effects like legs swelling. The doctor also got transferred to other place which made me to stop taking the course. Now since 6 months I am using medicines for thyroid which is 75mg and for migraine but not for PCOD. Please suggest what is the best treatment for PCOD. Thank You
views-icons 98 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on PCOD since 5 years

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
If you really want to know the root cause of this issue and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
PCOD IS NOT A DISEASE BUT A CHANGE HAPPENED OVER YEARS BECAUSE OF DERANGED LIFESTYLE AND STRESS. YOU WILL HAVE TO GET YOUR THYROID TO NORMAL FIRST AND THEN START WITH ACTIVE INFERTILITY TREATEMENT. FIRST OF ALL CLEAR YOUR MIND FROM WHATEVER STRESS YOU ARE TAKING AND TAKE ADVISE FROM A GOOD FERTILITY CONSULTANT
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
first evaluate yourself with all hormonal profile with scan and seek gynac advice ....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Avijit Basak Kolkata | Gynecologist
Answered
Hello, thank you for your queries. If you have not any menstrual irregularities or your hormonal assay are normal then you can continue your as usual treatment. Thanx.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO